# SDR AALA2018041869001

- Difficulty date: April 13, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 55,792 hours, 15,599 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141N40041
- Part serial: 00182H2505
- Condition: Delaminated
- Location: L3
- Part time: 55,787 hours, 15,598 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT COMPARTMENT L3 WINDOW DELAMINATED LEFT LOWER CORNER. REPLACED THE L3 WINDOW IAW AMM 56-11-10.  AIRCRAFT WAS GROUNDED.
